The TP2 ordering of Kimeldorf and Sampson has the normal-agreeing property
Kimeldorf and Sampson (Ann. Inst. Statist. Math. 39 (1987) 113) proposed a positive dependence ordering that extends the TP2 concept of dependence defined for bivariate distributions by Block et al. (Ann. Probab. 10 (1982) 765). It is shown here that in this ordering, the bivariate normal distributions with given means and variances are ordered by their correlation coefficient. It is also pointed out that except possibly for the Ali-Mikhail-Haq and Gumbel-Barnett families, none of the common classes of Archimedean copulas meets the TP2 condition of Kimeldorf and Sampson.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 57 (2002)
Issue (Month): 4 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Takemi Yanagimoto & Masashi Okamoto, 1969. "Partial orderings of permutations and monotonicity of a rank correlation statistic," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 21(1), pages 489-506, December.
- Z. Fang & H. Joe, 1992. "Further developments on some dependence orderings for continuous bivariate distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 44(3), pages 501-517, September.